Biconnecting a network of mobile robots using virtual angular forces

Casteigts, Arnaud, Albert, Jeremie, Chaumette, Serge, Nayak, Amiya and Stojmenovic, Ivan 2012, Biconnecting a network of mobile robots using virtual angular forces, Computer communications, vol. 35, no. 9, pp. 1038-1046, doi: 10.1016/j.comcom.2011.09.008.

Attached Files
Name Description MIMEType Size Downloads

Title Biconnecting a network of mobile robots using virtual angular forces
Author(s) Casteigts, Arnaud
Albert, Jeremie
Chaumette, Serge
Nayak, Amiya
Stojmenovic, Ivan
Journal name Computer communications
Volume number 35
Issue number 9
Start page 1038
End page 1046
Total pages 9
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2012-05-15
ISSN 0140-3664
Keyword(s) angular forces
wireless mobile robots
Language eng
DOI 10.1016/j.comcom.2011.09.008
Field of Research 089999 Information and Computing Sciences not elsewhere classified
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in TR Web of Science
Scopus Citation Count Cited 12 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 48 Abstract Views, 5 File Downloads  -  Detailed Statistics
Created: Wed, 22 Jan 2014, 12:43:42 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact